# SDR COZA20130618028

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,927 hours, 16,391 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195213
- Part serial: 022C1764
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GROUND CHECKS, "ELEC" LIGHT ILLUMINATED ON THE ELECTRIC METERS, BATTERY AND GALLEY POWER MODULE.  BITE CHECK ON POWER MODULE P5-13 INDICATED "SPCU INOP".  REPLACED THE STANDBY POWER CONTROL UNIT.  OPS CHECK NORMAL AND "ELEC" LIGHT NOT ILLUMINATED.
